# SDR 9703849942

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3391C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Aft Entry Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND AFT ENTRANCE DOOR NOT FULLY CLOSED AND DOOR WARNING LIGHT INOPERATIVE.  CLOSED DOOR PROPERLY AND MEL'D DOOR WARNING LIGHT.
